Globally optimal geodesic active contours

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621985
Contributor : Hugues Talbot <>
Submitted on : Sunday, September 11, 2011 - 5:01:28 PM
Last modification on : Monday, March 5, 2018 - 12:46:04 AM

Identifiers

  • HAL Id : hal-00621985, version 1

Collections

Citation

Ben Appleton, Hugues Talbot. Globally optimal geodesic active contours. Journal of Mathematical Imaging and Vision, Springer Verlag, 2005, 23 (1), pp.67-86. ⟨hal-00621985⟩

Share

Metrics

Record views

195